# SDR SWAA2013070817982

- Difficulty date: July 6, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N631SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27706
- Aircraft time: 55,980 hours, 44,878 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Part number: 6545320
- Condition: Damaged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 1 INBD SLAT TRACK DAMAGED SLAT TRACK CAN.  REPAIRED SLAT CAN IAW EA.
